View Complete Reference

Jager, H and Liardet, P (1988)

Distribution arithmétiques des dénominateurs de convergents de fractions continues

Nederl. Akad. Wetensch. Indag. Math. 50(2), pp. 181-197.

ISSN/ISBN: Not available at this time. DOI: 10.1016/S1385-7258(88)80026-X

Note - this is a foreign language paper: FRE

Abstract: Not available at this time.

@inproceedings{, title={Distributions arithm{\'e}tiques des d{\'e}nominateurs de convergents de fractions continues}, author={Jager, Hendrik and Liardet, Pierre}, booktitle={Indagationes Mathematicae (Proceedings)}, volume={91}, number={2}, pages={181--197}, year={1988}, organization={Elsevier}, DOI={10.1016/S1385-7258(88)80026-X}, }

Reference Type: Journal Article

Subject Area(s): Number Theory